# SDR SWAA2022040550886

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Deck Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-201-00-02 FOUND BS663-675 HORIZONTAL PRESSURE DECK TO BE CRACKED AT RBL41 BS 665 WL 202. AREA MARKED. / REPAIRED HORIZONTAL PRESSURE DECK AT BS. 665; RBL 41 WL 202 PER SRM 53-40-51-2R-2 FIG 202 REPAIR2
